# SDR SWAA2020052779628

- Difficulty date: May 20, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 50,392 hours, 32,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A0040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FRAME HAS MULTIPLE SPOTS OF CORROSION AT STA 947.5 NEAR S-24R TO S-24L WL 175.  REMOVED CORROSION ON AFT CARGO COMPARTMENT FRAME AT STA 947.5 NEAR STR 24L TO 24R WL 175 WAS FOUND TO BE OUT OF LIMITS IAW 53-00-07-1A-1. REMOVED STA 947 LOWER FRAME SECTION FROM STR 24L TO STR 24R IAW SRM 51-40-02-0G-0. INSTALLED NEW FRAME SECTION PART 7531387 PO 783713 IAW SRM 51-40-02-0G-0 AND DWG 147A0040 AND DWG 147A1047 STR 24L-24R STA 947.5.
